Quantum Groups

MAIN  RESULTS

  1. Last step in classification of irreducible representations of compact quantum groups
  2. Proof of the multiplicative formula for the universal R-matrix for quantized universal enveloping algebras of  simple Lie groups  (with Yan Soibel’man)
  3. Proof of the Poincare-Birkhoff-Witt theorem for Yangians
  4. Construction of Affine Yangians
  5. A short proof of the commutation relation for quantized enveloping algebras

 

PUBLICATIONS

  • S. Boyarchenko, S. Levendorskiĭ, On affine Yangians. Lett. Math. Phys. 32 (1994), no. 4, 269--274
  • S. Levendorskiĭ, Y. Soibelman, V. Stukopin, The quantum Weyl group and the universal quantum $R$-matrix for affine Lie algebra $A\sp {(1)}\sb 1$. Lett. Math. Phys. 27 (1993), no. 4, 253--264.
  • S. Levendorskiĭ,On generators and defining relations of Yangians. J. Geom. Phys. 12 (1993), no. 1, 1--11.
  •  S. Levendorskiĭ, On PBW bases for Yangians. Lett. Math. Phys. 27 (1993), no. 1, 37--42.
  • S. Levendorskiĭ, Twisted function algebras on a compact quantum group and their representations. (Russian) Algebra i Analiz 3 (1991), no. 2,180--198 translation in St. Petersburg Math. J. 3 (1992), no.2, 405--423
  • S. Levendorskiĭ, Y. Soibel'man, The quantum Weyl group and a multiplicative formula for the $R$-matrix of a simple Lie algebra. (Russian) Funktsional. Anal. i Prilozhen. 25 (1991), no. 2,73--76 translation in Functional Anal. Appl. 25 (1991), no. 2,
    143--145
  • S. Levendorskiĭ, Y. Soibel'man, Algebras of functions on compact quantum groups, Schubert cells and quantum tori. Comm. Math. Phys. 139 (1991), no. 1, 141--170.
  • S. Levendorskiĭ, Y. Soibel'man, Quantum group $A\sb \infty$. Comm. Math. Phys. 140 (1991), no. 2, 399--414.
  •  S. Levendorskiĭ, Y. Soibel'man, Some applications of the quantum Weyl groups. J. Geom. Phys. 7 (1990), no. 2, 241--254.
  •  S. Levendorskiĭ, Twisted algebras of functions on a compact quantum group and their representations. (Russian) Funktsional. Anal. i Prilozhen. 24 (1990), no. 4,80--81 translation in Functional Anal. Appl. 24 (1990), no. 4, 330--332 (1991)

 

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Undergraduate: mathsug@le.ac.uk
Postgraduate Taught: mathspg@le.ac.uk

Postgraduate Research: pgrmaths@le.ac.uk

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

DisabledGo logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.